Devon (citrus00) wrote in vaginapagina,
Devon
citrus00
vaginapagina

Increased HBC dosage makes me nervous.

Short, non-triggering version: I'm scared to go up a dose on HBC due to the side effects such as water retention and increased hunger, but I need to. I don't know how to handle my emotions.



For many years I've struggled with body dismorphia and eventually an eating disorder.

I'd say I'm pretty much recovered from the eating disorder, but my body dismorphia is still present. Anyways...

I need to take birth control for health reasons and recently my pills haven't been doing that. I went into the doctor and she said I should go up in dosage, meaning more hormones, meaning more fat/water retention and greater food cravings.

I've had these pills for about a week and I still haven't taken any because I'm so scared that I won't have self control, I'll eat everything and I'll gain 20 pounds. But I know that I obviously need a higher dose if the lower dose isn't working. Going off the pill isn't an option.

I just feel trapped.


Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments